# SDR SWIA2021070959423

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES AT APPROX. FS669.00-FS720.00     (C-CHECK RO 7/7/2021)    EVALUATED RH SIDE SEAT TRACK FS669.00 Â€“ FS720.00. DAMAGE OUT OF LIMITS DUE TO DAMAGE ON TWO SIDES IN A SINGLE CROSS-SECTION REF. CRJ900 SRM 53-51-49-101-001-A02. REMOVED RH SIDE SEAT TRACK REF. CRJ900 AMM 53-00-49-000-801 (CONFIG A07). INSTALLED NEW RH SIDE SEAT TRACK FS868.00 Â€“ FS969.00 PN SH690-36284-1 REF. CRJ900 AMM 53-00-49-400-801 (CONFIG A07), TOOL ID TUC 8604 CAL DUE 30-NOV-21.
